# SDR ASAA1058325

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 10,122 hours, 3,343 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Tape
- Part number: 2198901
- Condition: Loose
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE / TORN ANTISKATE FOIL ON AFT GATE OF OUT FLOW VALVE.  REMOVED LOOSE ANTISKATE FOIL FROM OUT FLOW VALVE REF EA 2130 01028.  NO TIME LIMITATION REQUIRED.  SEAMC CONTACTED.
